# SDR AALA20140403010

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 87,136 hours, 13,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT LENS IS BROKEN.  REPLACED LENS FOR LT NR 1 DOOR EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
